# SDR O2GA2016120687001

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N870UP
- Make and model: Beech B300
- Aircraft serial: FL1074
- Aircraft time: 129 hours, 105 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1305240521719
- Condition: Frozen
- Location: Pitch Trim
- Part time: 129 hours, 105 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF CRUISE FROM FL310 TO FL300, TEMP -33*C "AP MISTRIM ND" ANNUNCIATOR ILLUMINATED. ELECTRIC PITCH TRIM WAS FROZEN. AT APPROXIMATELY 12,000 FT., TEMP +1*C ELECTRIC PITCH TRIM FREED UP, A/P ENGAGED, AND CONTROL OF THE AIRCRAFT WAS NORMAL. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND RIGHT PITCH TRIM ACTUATORS TO KNOWN FLEET TREND. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
